# SDR USAA2012031600009

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 57,368 hours, 39,271 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Part serial: 1070AL
- Condition: Cracked
- Location: Cockpit
- Part time: 57,507 hours, 39,761 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S SLIDING WINDOW CRACKED ON TAKEOFF AND WAS ARCING VERY BAD.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S SLIDING WINDOW PER AMM 56-12-11, ALSO REPLACED WINDOW HEAT CONTROL UNIT AS PRECAUTIONARY PER AMM 30-41-11.  WINDOW HEAT OPS CHECKS NORMAL.
